MAUDE Adverse Event Report: MERIL LIFE SCIENCES PRIVATE LIMITED MOZEC¿ NC RX PTCA BALLOON DILATATION CATHETER; RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER

MERIL LIFE SCIENCES PRIVATE LIMITED MOZEC¿ NC RX PTCA BALLOON DILATATION CATHETER; RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER
Model Number MNC30015
Medical Device Problem Codes Difficult to Remove (1528); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of batch manufacturing record (bmr) including raw material inspection, in process & finished product inspection, does not reveal any discrepancy relevant to the batch under investigation, which confirms that there is no indication of a product related quality deficiency associated to this batch.Review of the complaint history identified no other incidents reported from this batch.Control sample analysis results confirm that there was no indication of a product quality deficiency in the batch under investigation.Attempts were made to obtained concomitant device and additional information.However, all requested information and concomitant device was not received.Without the return of the device for analysis, the reported customer complaint could not be confirmed and no determination of possible contributing factors could be made.Based on the available information and without the concomitant device, it is not possible to draw a clinical conclusion between the device and the reported event.Considering the above and as clinical situations cannot be duplicated in our analysis lab, the exact root cause of the difficulty could not be determined.Neither the batch manufacturing record (bmr) review nor the control sample analysis including the complaint history review suggests that the reported failures could be related to the design or the manufacturing process.Note: this complaint is received from outside the usa.No units of this batch has been distributed in the usa.However, it is being reported to the usfda as this product is cleared in the usa (510(k): k160961).
 
Event or Problem Description
As reported, 3.00 x 15 mm mozec¿ nc rx ptca balloon dilatation catheter was used for the procedure.It has been stated the transition profile was insufficient in the transition into the vessel and stent, the procedures were failure due to lack of sufficient flexibility and lubricity, the balloon compliance was limited and the risk of procedural myocardial infarction increased due to the delay experienced due to the problem in retraction of the balloon.

Brand Name
MOZEC¿ NC RX PTCA BALLOON DILATATION CATHETER
Common Device Name
RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER
Manufacturer (Section D)
MERIL LIFE SCIENCES PRIVATE LIMITED
survey number 135/139
bilakhia house, muktanand marg
chala, vapi, gujarat 39619 1
IN  396191
Manufacturer (Section G)
MERIL LIFE SCIENCES PRIVATE LIMITED
survey number 135/139
bilakhia house, muktanand marg
chala, vapi, gujarat 39619 1
IN   396191
Manufacturer Contact
narendra patel
survey number 135/139
bilakhia house, muktanand marg
chala, vapi, gujarat 39619-1
IN   396191
MDR Report Key15967847
Report Number3009613036-2022-00006
Device Sequence Number20251145
Product Code LOX
UDI-Device Identifier18906029358384
UDI-Public18906029358384
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K160961
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/23/2025
Device Model NumberMNC30015
Device Catalogue NumberMNC30015
Device Lot NumberPMNCG16
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2022
Initial Report FDA Received Date12/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexUnknown